# SDR DALA2024010400143

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 19,133 hours, 8,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3028 3R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST BOTTLE PER A321 AMM 52-10, LEAK CHECK GOOD. OK FOR SERVICE. (4359013)
